MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOFLEX W BX 80 OPT CVR INTL; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISOFLEX W BX 80 OPT CVR INTL; MATTRESS, FLOTATION THERAPY, NON-POWERED
Model Number 2860
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patients are experiencing skin redness after laying on the isoflex mattresses.No further information has been provided at this time.
 
Additional Manufacturer Narrative
It was originally reported that the severity and treatment of the pressure injuries was unknown.Additional information has been provided by the user facility and section b5 has been updated to reflect this.The user facility was not able to identify the serial numbers involved in order to have the devices evaluated.User facility was unable to locate the device for evaluation.
 
Event or Problem Description
It was reported that patients are experiencing skin redness after laying on the isoflex mattresses.The user facility stated that the patients were experiencing reactive hyperemia, which is a minor pressure related injury that disappears after some time.

Brand Name
ISOFLEX W BX 80 OPT CVR INTL
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key9923282
Report Number0001831750-2020-00316
Device Sequence Number16968188
Product Code IKY
UDI-Device Identifier07613327278514
UDI-Public07613327278514
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2860
Device Catalogue Number2860000026
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;